Hail, Umatilla
- When
- June 29, 8:45 PM PST to 8:52 PM PST
- Where
- Umatilla County, 5 mi SE of Milton Freewater
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 45.883, -118.317
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before the first event at Jun 29, 6:40 PM PST, 2 hours 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PENDLETON OREGON 740 PM PDT TUE JUN 29 2004 .SHORT TERM...BZ NIGHT WITH WARNINGS. TSRA DEVELOPED OVER THE EAST SLOPES OF THE WASHINGTON CASCADES AND HAVE UPDATED THE ZONES TO INCLUDE THIS. FLASH FLOOD THREAT CONTINUES WITH A LARGE AREA OF RAIN/TSRA OVER THE SOUTHERN CWA MOVING NORTH. HOWEVER...IT APPEARS THE AREA OF INTENSITY IS BEGINNING TO DECREASE. && .PRELIMINARY POINT TEMPS/POPS... PENDLETON (AIRPORT) 60 91 60 90 / 20 20 20 10 WALLA WALLA 62 91 62 90 / 20 20 20 10 TRI-CITIES 60 94 59 92 / 20 10 10 10 YAKIMA 58 90 57 91 / 05 10 10 10 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...FLASH FLOOD WATCH TODAY AND THIS EVENING UNTIL 11 PM PDT FOR WALLOWA COUNTY (ZONE 50)...GRANDE RONDE VALLEY (ZONE 49)...THE BLUE MOUNTAINS (ZONE 46)...THE JOHN DAY BASIN (ZONE 47)...THE OCHOCO/JOHN DAY HIGHLANDS (ZONE 48) THE DESCHUTES PLATEAU (ZONE 42 AND 43)...AND THE BLUE MOUNTAIN FOOTHILLS OF OREGON (ZONE 45). WA...NONE. &&
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OREGON
510 AM PDT TUE JUN 29 2004
ORZ041>050-WAZ024>030-301200-
NORTH CENTRAL OREGON-CENTRAL OREGON-LOWER COLUMBIA BASIN (OR)-
FOOTHILLS OF THE BLUE MOUNTAINS (OR)-BLUE MOUNTAINS-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-GRANDE RONDE VALLEY-WALLOWA COUNTY-
EASTERN COLUMBIA RIVER GORGE (WA)-
EAST SLOPES OF THE SOUTHERN CASCADES-KITTITAS VALLEY-YAKIMA VALLEY-
LOWER COLUMBIA BASIN (WA)-FOOTHILLS OF THE BLUE MOUNTAINS (WA)-
NORTHWEST BLUE MOUNTAINS-
510 AM PDT TUE JUN 29 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
FLASH FLOOD WATCH UNTIL 7 PM
BLUE MOUNTAINS (OR), JOHN DAY BASIN, OCHOCO-JOHN DAY HIGHLANDS,
GRANDE RONDE VALLEY, WALLOWA COUNTY
HEAVY RAIN ASSOCIATED WITH THUNDERSTORMS
NORTHWEST BLUE MOUNTAINS (WA), CENTRAL OREGON
SHOWERS AND THUNDERSTORMS WILL REDEVELOP OVER CENTRAL AND EASTERN
OREGON AND SOUTHEAST WASHINGTON TODAY AND THIS EVENING. SLOW MOVING
THUNDERSTORMS PRODUCING HEAVY RAIN WILL THREATEN THE CENTRAL AND
EASTERN OREGON MOUNTAINS AS WELL AS THE JOHN DAY BASIN AND THE
GRANDE RONDE VALLEY WITH FLASH FLOODING. PLEASE REFER TO THE LATEST
FLASH FLOOD WATCH PDXFFAPDT WGUS46 KPDT FOR DETAILS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
HEAVY RAIN ASSOCIATED WITH THUNDERSTORMS WEDNESDAY
NORTHWEST BLUE MOUNTAINS, CENTRAL OREGON, BLUE MOUNTAINS,
JOHN DAY BASIN, OCHOCO-JOHN DAY HIGHLANDS, GRANDE RONDE
VALLEY, WALLOWA COUNTY
THUNDERSTORMS THURSDAY AND FRIDAY
NORTHWEST BLUE MOUNTAINS, NORTH CENTRAL OREGON, CENTRAL
OREGON, BLUE MOUNTAINS, JOHN DAY BASIN, OCHOCO-JOHN DAY
HIGHLANDS, GRANDE RONDE VALLEY, WALLOWA COUNTY
THUNDERSTORMS SATURDAY
FOOTHILLS OF THE BLUE MOUNTAINS (WA), NORTHWEST BLUE
MOUNTAINS, NORTH CENTRAL OREGON, CENTRAL OREGON, FOOTHILLS
OF THE BLUE MOUNTAINS (OR), BLUE MOUNTAINS, JOHN DAY BASIN,
OCHOCO-JOHN DAY HIGHLANDS, GRANDE RONDE VALLEY, WALLOWA
COUNTY
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
WEDNESDAY. THE MAIN THREAT FROM THUNDERSTORMS WILL BE HEAVY
RAIN...ALTHOUGH STORMS WILL TRACK A LITTLE FASTER THAN WHAT IS
FORECAST FOR TODAY. THE THREAT OF CONVECTION WILL CONTINUE THURSDAY
THROUGH SATURDAY. THE REMAINDER OF THE HOLIDAY WEEKEND WILL BE DRY
EXCEPT FOR A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE
CENTRAL AND EASTERN MOUNTAINS. LOCALLY BREEZY WINDS ARE POSSIBLE ON
JULY 4TH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
443 PM PDT TUE JUN 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL 15 SE HEPPNER 45.22N 119.30W
06/29/2004 0.50 INCH MORROW OR TRAINED SPOTTER
REPORTED PEA TO DIME SIZE HAIL WITH HEAVY THUNDERSTORM.
0150 PM HAIL 4 WSW LA PINE 43.64N 121.57W
06/29/2004 0.25 INCH DESCHUTES OR TRAINED SPOTTER
PEA SIZE HAIL WITH HEAVY RAIN.
0154 PM HEAVY RAIN N HAMPTON 43.67N 120.23W
06/29/2004 1.00 INCH DESCHUTES OR TRAINED SPOTTER
1/2 TO 1 INCH OF RAINFALL IN THE PAST 30 MINUTES. PEA
SIZE HAIL ALSO REPORTED.
0200 PM HAIL 2 NNW LA PINE 43.69N 121.52W
06/29/2004 0.50 INCH DESCHUTES OR TRAINED SPOTTER
PEA TO DIME SIZE HAIL REPORTED WITH HEAVY THUNDERSTORM.
0324 PM HAIL 6 ESE ONEIL 44.29N 120.98W
06/29/2004 0.25 INCH CROOK OR TRAINED SPOTTER
PEA SIZE HAIL WITH LOTS OF LIGHTNING AND POWER OUTAGES.
0327 PM TSTM WND DMG 1 NNW PRINEVILLE 44.33N 120.85W
06/29/2004 CROOK OR TRAINED SPOTTER
WIND GUSTS TO 45 MPH DOWNED POWER LINES. HEAVY
THUNDERSTORM REPORTED WITH LIGHTNING FLASHES EVERY 3 TO 5
SECONDS.
0333 PM TSTM WND DMG PRINEVILLE 44.31N 120.84W
06/29/2004 CROOK OR TRAINED SPOTTER
GUSTS TO 45 MPH BROKE OFF AN 8 FOOT LONG TREE LIMB.
0334 PM HEAVY RAIN 1 N PRINEVILLE 44.30N 120.85W
06/29/2004 0.50 INCH CROOK OR TRAINED SPOTTER
1/2 INCH OF RAIN FELL IN 20 MINUTES. 6 LIGHTNING FLASHES
PER MINUTE.
0335 PM NON-TSTM WND DMG 1 N PRINEVILLE 44.30N 120.85W
06/29/2004 CROOK OR TRAINED SPOTTER
1 TO 2 INCH DIAMETER TREE LIMBS DOWNED.
0335 PM FLASH FLOOD 1 N BROTHERS 43.81N 120.60W
06/29/2004 DESCHUTES OR TRAINED SPOTTER
HEAVY THUNDERSTORMS PRODUCED STANDING WATER ON ROADWAYS.
ESTIMATED 1 INCH OF RAINFALL.
0345 PM HEAVY RAIN 5 NE POWELL BUTTE 44.29N 120.96W
06/29/2004 0.25 INCH CROOK OR TRAINED SPOTTER
1/4 INCH OF RAIN IN 8 MINUTES. STILL RAINING AT TIME OF
REPORT.
0352 PM FLASH FLOOD 1 N PRINEVILLE 44.29N 120.83W
06/29/2004 CROOK OR TRAINED SPOTTER
0.60 INCHES OF RAINFALL IN 20 MINUTES. FLOODING OVER
CURBSIDES INTO LAWNS. NUMEROUS POWER OUTAGES.
0352 PM FLASH FLOOD 3 ENE PRINEVILLE 44.32N 120.78W
06/29/2004 CROOK OR TRAINED SPOTTER
RUNNING WATER DOWNHILL.
0400 PM TSTM WND DMG 1 NNW PRINEVILLE 44.33N 120.85W
06/29/2004 CROOK OR TRAINED SPOTTER
WIND GUSTS TO 60 MPH DOWNED SMALL TREE BRANCHES. POWER
OUTAGES REPORTED IN PRINEVILLE.
0402 PM FLASH FLOOD 4 N PRINEVILLE 44.37N 120.84W
06/29/2004 CROOK OR TRAINED SPOTTER
ROADS FLOODED IN DOWNTOWN PRINEVILLE. 1/4 INCH HAIL
NEARLY COVERING GROUND.
0442 PM HAIL 6 WSW PAULINA 44.08N 120.06W
06/29/2004 1.00 INCH CROOK OR TRAINED SPOTTER
HAIL TO THE SIZE OF QUARTERS WITH GUSTS TO 40 MPH.
&&
JWMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
559 PM PDT TUE JUN 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0535 PM FLASH FLOOD MITCHELL 44.57N 120.15W
06/29/2004 WHEELER OR TRAINED SPOTTER
FOUR INCHES OF WATER ON HIGHWAY 26 LOCATED 10 MILES WEST
OF MITCHELL. ROCKS AND RUNNING WATER ACROSS HIGHWAY 26
NEAR MITCHELL. FLOODING IN DITCHES AND CANYONS. SPOTTER
REPORTED 0.80 INCHES OF RAIN IN 20 MINUTES.
&&
VPPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
643 PM PDT TUE JUN 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD JOHN DAY 44.42N 118.95W
06/28/2004 GRANT OR COUNTY OFFICIAL
FLOODING OCCURRED ON THE IZ HIGHWAY BETWEEN SENECA AND
PRINEVILLE ALONG THE SOUTH FORK OF THE JOHN DAY RIVER.
WATER WAS RUNNING OVER THE ROADWAY IN SOME LOCATIONS.
&&
JWMPRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE PENDLETON OR
656 PM PDT TUE JUN 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL 15 SE HEPPNER 45.22N 119.30W
06/29/2004 0.50 INCH MORROW OR TRAINED SPOTTER
REPORTED PEA TO DIME SIZE HAIL WITH HEAVY THUNDERSTORM.
0150 PM HAIL 4 WSW LA PINE 43.64N 121.57W
06/29/2004 0.25 INCH DESCHUTES OR TRAINED SPOTTER
PEA SIZE HAIL WITH HEAVY RAIN.
0154 PM HEAVY RAIN N HAMPTON 43.67N 120.23W
06/29/2004 1.00 INCH DESCHUTES OR TRAINED SPOTTER
1/2 TO 1 INCH OF RAINFALL IN THE PAST 30 MINUTES. PEA
SIZE HAIL ALSO REPORTED.
0200 PM HAIL 2 NNW LA PINE 43.69N 121.52W
06/29/2004 0.50 INCH DESCHUTES OR TRAINED SPOTTER
PEA TO DIME SIZE HAIL REPORTED WITH HEAVY THUNDERSTORM.
0324 PM HAIL 6 ESE ONEIL 44.29N 120.98W
06/29/2004 0.25 INCH CROOK OR TRAINED SPOTTER
PEA SIZE HAIL WITH LOTS OF LIGHTNING AND POWER OUTAGES.
0327 PM TSTM WND DMG 1 NNW PRINEVILLE 44.33N 120.85W
06/29/2004 CROOK OR TRAINED SPOTTER
WIND GUSTS TO 45 MPH DOWNED POWER LINES. HEAVY
THUNDERSTORM REPORTED WITH LIGHTNING FLASHES EVERY 3 TO 5
SECONDS.
0333 PM TSTM WND DMG PRINEVILLE 44.31N 120.84W
06/29/2004 CROOK OR TRAINED SPOTTER
GUSTS TO 45 MPH BROKE OFF AN 8 FOOT LONG TREE LIMB.
0334 PM HEAVY RAIN 1 N PRINEVILLE 44.30N 120.85W
06/29/2004 0.50 INCH CROOK OR TRAINED SPOTTER
1/2 INCH OF RAIN FELL IN 20 MINUTES. 6 LIGHTNING FLASHES
PER MINUTE.
0335 PM NON-TSTM WND DMG 1 N PRINEVILLE 44.30N 120.85W
06/29/2004 CROOK OR TRAINED SPOTTER
1 TO 2 INCH DIAMETER TREE LIMBS DOWNED.
0335 PM FLASH FLOOD 1 N BROTHERS 43.81N 120.60W
06/29/2004 DESCHUTES OR TRAINED SPOTTER
HEAVY THUNDERSTORMS PRODUCED STANDING WATER ON ROADWAYS.
ESTIMATED 1 INCH OF RAINFALL.
0345 PM HEAVY RAIN 5 NE POWELL BUTTE 44.29N 120.96W
06/29/2004 0.25 INCH CROOK OR TRAINED SPOTTER
1/4 INCH OF RAIN IN 8 MINUTES. STILL RAINING AT TIME OF
REPORT.
0352 PM FLASH FLOOD 3 ENE PRINEVILLE 44.32N 120.78W
06/29/2004 CROOK OR TRAINED SPOTTER
RUNNING WATER DOWNHILL.
0352 PM FLASH FLOOD 1 N PRINEVILLE 44.29N 120.83W
06/29/2004 CROOK OR TRAINED SPOTTER
0.60 INCHES OF RAINFALL IN 20 MINUTES. FLOODING OVER
CURBSIDES INTO LAWNS. NUMEROUS POWER OUTAGES.
0400 PM TSTM WND DMG 1 NNW PRINEVILLE 44.33N 120.85W
06/29/2004 CROOK OR TRAINED SPOTTER
WIND GUSTS TO 60 MPH DOWNED SMALL TREE BRANCHES. POWER
OUTAGES REPORTED IN PRINEVILLE.
0402 PM FLASH FLOOD 4 N PRINEVILLE 44.37N 120.84W
06/29/2004 CROOK OR TRAINED SPOTTER
ROADS FLOODED IN DOWNTOWN PRINEVILLE. 1/4 INCH HAIL
NEARLY COVERING GROUND.
0442 PM HAIL 6 WSW PAULINA 44.08N 120.06W
06/29/2004 1.00 INCH CROOK OR TRAINED SPOTTER
HAIL TO THE SIZE OF QUARTERS WITH GUSTS TO 40 MPH.
0450 PM FLASH FLOOD 6 WSW PAULINA 44.08N 120.06W
06/29/2004 CROOK OR TRAINED SPOTTER
WATER RUNNING ACROSS PAULINA HIGHWAY AND GOING DOWN
HILLSIDE. WINDS NEAR 40 MPH.
0510 PM FLASH FLOOD 5 E PRINEVILLE 44.31N 120.74W
06/29/2004 CROOK OR EMERGENCY MNGR
HOUSES BEING SAND-BAGGED IN JUNIPER CANYON JUST EAST OF
PRINEVILLE.
0535 PM FLASH FLOOD MITCHELL 44.57N 120.15W
06/29/2004 WHEELER OR TRAINED SPOTTER
FOUR INCHES OF WATER ON HIGHWAY 26 LOCATED 10 MILES WEST
OF MITCHELL. ROCKS AND RUNNING WATER ACROSS HIGHWAY 26
NEAR MITCHELL. FLOODING IN DITCHES AND CANYONS. SPOTTER
REPORTED 0.80 INCHES OF RAIN IN 20 MINUTES.
0543 PM HAIL 6 W MITCHELL 44.57N 120.27W
06/29/2004 0.50 INCH WHEELER OR TRAINED SPOTTER
0545 PM HAIL N ENTERPRISE 45.42N 117.27W
06/29/2004 0.25 INCH WALLOWA OR TRAINED SPOTTER
0600 PM FLASH FLOOD 6 SSE ENTERPRISE 45.35N 117.22W
06/29/2004 WALLOWA OR TRAINED SPOTTER
2 INCHES OF WATER FLOODING THE STREETS.
0620 PM FLASH FLOOD 9 NW SENECA 44.24N 119.09W
06/29/2004 GRANT OR TRAINED SPOTTER
1/2 INCH OF RAINFALL OVER THE LAST 45 MINUTES. WATER IS
POOLING AND STANDING IN LOW LYING AREAS.
0636 PM HAIL 14 SSE FLORA 45.70N 117.15W
06/29/2004 0.50 INCH WALLOWA OR TRAINED SPOTTER
&&
JWMPRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE PENDLETON OR
739 PM PDT TUE JUN 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL 15 SE HEPPNER 45.22N 119.30W
06/29/2004 0.50 INCH MORROW OR TRAINED SPOTTER
REPORTED PEA TO DIME SIZE HAIL WITH HEAVY THUNDERSTORM.
0150 PM HAIL 4 WSW LA PINE 43.64N 121.57W
06/29/2004 0.25 INCH DESCHUTES OR TRAINED SPOTTER
PEA SIZE HAIL WITH HEAVY RAIN.
0154 PM HEAVY RAIN N HAMPTON 43.67N 120.23W
06/29/2004 1.00 INCH DESCHUTES OR TRAINED SPOTTER
1/2 TO 1 INCH OF RAINFALL IN THE PAST 30 MINUTES. PEA
SIZE HAIL ALSO REPORTED.
0200 PM HAIL 2 NNW LA PINE 43.69N 121.52W
06/29/2004 0.50 INCH DESCHUTES OR TRAINED SPOTTER
PEA TO DIME SIZE HAIL REPORTED WITH HEAVY THUNDERSTORM.
0324 PM HAIL 6 ESE ONEIL 44.29N 120.98W
06/29/2004 0.25 INCH CROOK OR TRAINED SPOTTER
PEA SIZE HAIL WITH LOTS OF LIGHTNING AND POWER OUTAGES.
0327 PM TSTM WND DMG 1 NNW PRINEVILLE 44.33N 120.85W
06/29/2004 CROOK OR TRAINED SPOTTER
WIND GUSTS TO 45 MPH DOWNED POWER LINES. HEAVY
THUNDERSTORM REPORTED WITH LIGHTNING FLASHES EVERY 3 TO 5
SECONDS.
0333 PM TSTM WND DMG PRINEVILLE 44.31N 120.84W
06/29/2004 CROOK OR TRAINED SPOTTER
GUSTS TO 45 MPH BROKE OFF AN 8 FOOT LONG TREE LIMB.
0334 PM HEAVY RAIN 1 N PRINEVILLE 44.30N 120.85W
06/29/2004 0.50 INCH CROOK OR TRAINED SPOTTER
1/2 INCH OF RAIN FELL IN 20 MINUTES. 6 LIGHTNING FLASHES
PER MINUTE.
0335 PM NON-TSTM WND DMG 1 N PRINEVILLE 44.30N 120.85W
06/29/2004 CROOK OR TRAINED SPOTTER
1 TO 2 INCH DIAMETER TREE LIMBS DOWNED.
0335 PM FLASH FLOOD 1 N BROTHERS 43.81N 120.60W
06/29/2004 DESCHUTES OR TRAINED SPOTTER
HEAVY THUNDERSTORMS PRODUCED STANDING WATER ON ROADWAYS.
ESTIMATED 1 INCH OF RAINFALL.
0345 PM HEAVY RAIN 5 NE POWELL BUTTE 44.29N 120.96W
06/29/2004 0.25 INCH CROOK OR TRAINED SPOTTER
1/4 INCH OF RAIN IN 8 MINUTES. STILL RAINING AT TIME OF
REPORT.
0352 PM FLASH FLOOD 1 N PRINEVILLE 44.29N 120.83W
06/29/2004 CROOK OR TRAINED SPOTTER
0.60 INCHES OF RAINFALL IN 20 MINUTES. FLOODING OVER
CURBSIDES INTO LAWNS. NUMEROUS POWER OUTAGES.
0352 PM FLASH FLOOD 3 ENE PRINEVILLE 44.32N 120.78W
06/29/2004 CROOK OR TRAINED SPOTTER
RUNNING WATER DOWNHILL.
0400 PM TSTM WND DMG 1 NNW PRINEVILLE 44.33N 120.85W
06/29/2004 CROOK OR TRAINED SPOTTER
WIND GUSTS TO 60 MPH DOWNED SMALL TREE BRANCHES. POWER
OUTAGES REPORTED IN PRINEVILLE.
0402 PM FLASH FLOOD 4 N PRINEVILLE 44.37N 120.84W
06/29/2004 CROOK OR TRAINED SPOTTER
ROADS FLOODED IN DOWNTOWN PRINEVILLE. 1/4 INCH HAIL
NEARLY COVERING GROUND.
0442 PM HAIL 6 WSW PAULINA 44.08N 120.06W
06/29/2004 1.00 INCH CROOK OR TRAINED SPOTTER
HAIL TO THE SIZE OF QUARTERS WITH GUSTS TO 40 MPH.
0450 PM FLASH FLOOD 6 WSW PAULINA 44.08N 120.06W
06/29/2004 CROOK OR TRAINED SPOTTER
WATER RUNNING ACROSS PAULINA HIGHWAY AND GOING DOWN
HILLSIDE. WINDS NEAR 40 MPH.
0510 PM FLASH FLOOD 5 E PRINEVILLE 44.31N 120.74W
06/29/2004 CROOK OR EMERGENCY MNGR
HOUSES BEING SAND-BAGGED IN JUNIPER CANYON JUST EAST OF
PRINEVILLE.
0535 PM FLASH FLOOD MITCHELL 44.57N 120.15W
06/29/2004 WHEELER OR TRAINED SPOTTER
FOUR INCHES OF WATER ON HIGHWAY 26 LOCATED 10 MILES WEST
OF MITCHELL. ROCKS AND RUNNING WATER ACROSS HIGHWAY 26
NEAR MITCHELL. FLOODING IN DITCHES AND CANYONS. SPOTTER
REPORTED 0.80 INCHES OF RAIN IN 20 MINUTES.
0543 PM HAIL 6 W MITCHELL 44.57N 120.27W
06/29/2004 0.50 INCH WHEELER OR TRAINED SPOTTER
0545 PM HAIL N ENTERPRISE 45.42N 117.27W
06/29/2004 0.25 INCH WALLOWA OR TRAINED SPOTTER
0600 PM FLASH FLOOD 6 SSE ENTERPRISE 45.35N 117.22W
06/29/2004 WALLOWA OR TRAINED SPOTTER
2 INCHES OF WATER FLOODING THE STREETS.
0620 PM FLASH FLOOD 9 NW SENECA 44.24N 119.09W
06/29/2004 GRANT OR TRAINED SPOTTER
1/2 INCH OF RAINFALL OVER THE LAST 45 MINUTES. WATER IS
POOLING AND STANDING IN LOW LYING AREAS.
0636 PM HAIL 14 SSE FLORA 45.70N 117.15W
06/29/2004 0.50 INCH WALLOWA OR TRAINED SPOTTER
0700 PM HAIL N HARDMAN 45.17N 119.67W
06/29/2004 0.88 INCH MORROW OR TRAINED SPOTTER
SPOTTER WAS DRIVING AND REPORTED NICKEL SIZE HAIL AND
HIGH WATER ALONG FOREST SERVICE ROAD 2128 IN GRANT
COUNTY. ROAD IS NEARLY IMPASSIBLE IN 6 TO 8 LOCATIONS DUE
TO WATER AND DEBRIS ON ROADWAY.
0729 PM HAIL N HARDMAN 45.17N 119.67W
06/29/2004 0.88 INCH MORROW OR TRAINED SPOTTER
WIND GUSTS OF 40 TO 50 MPH WITH NICKEL SIZE HAIL AND
HEAVY RAIN.
&&
JWMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
934 PM PDT TUE JUN 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0620 PM HEAVY RAIN 5 S PRINEVILLE 44.23N 120.84W
06/29/2004 1.97 INCH CROOK OR AMATEUR RADIO
APRS STATION...KG6QHD...REPORTED 1.97 INCHES OF RAIN
BETWEEN 4 AND 6 PM THIS EVENING.
0800 PM FLASH FLOOD 20 NNE ENTERPRISE 45.69N 117.12W
06/29/2004 WALLOWA OR TRAINED SPOTTER
SOME WASHING OUT AND EROSION OF DIRT FROM SIDE DITCHES.
0810 PM LIGHTNING IMNAHA 45.55N 116.82W
06/29/2004 WALLOWA OR EMERGENCY MNGR
LIGHTNING KNOCKED OUT POWER ON THE TOWN SIDE OF IMNAHA
FOR THE PAST THREE HOURS.
&&
AWIPSUSRThe Pendleton radar (KPDT), 47 km away, was scanning. The volume nearest the first event began at 04:43 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oregon in 2004Every state in 2004This day in weather historyWarnings in Oregon, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5408193.